MathSciNet Relay Station
MathSciNet bibliographic data
MR1111572 34L40 (34B24 34B27 35Q53 47E05)
Gesztesy, F.; Zhao, Z. On critical and subcritical Sturm-Liouville operators. J. Funct. Anal. 98 (1991), no. 2, 311–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement